default-icon
Tb medication
I'm on my tb medication in 8th month... I'm craving for food much and I urge to eat much and I'm feeling happy when I eat food these days.. Is that I'm recovering?
59 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

You need to consult online personally so that proper history can be taken and u are guided for best possible solution.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +168
Consult with a doctor
Online now
Usually
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Would like to discuss in details and provide apt solution. Kindly consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes mostly
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.